# SDR CA991231039

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,646 hours
- Engine: Ge CF343A
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

(CAN) RT WINDSHIELD CRACKED AT 37,000FT. A/C DECENTED AND MANUALLY DEPRESSURIZED.
